RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 1, Pages 152–155 (Mi mz10694)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

The Discrete Heisenberg Group and Its Automorphism Group

D. V. Osipov

Steklov Mathematical Institute of Russian Academy of Sciences

Keywords: discrete Heisenberg group, automorphism group, structure theorem.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00178 а
13-01-12420 офи_м2
This work was supported in part by the Russian Foundation for Basic Research (grants no. 13-01-12420 ofi_m2 and no. 14-01-00178a).


DOI: https://doi.org/10.4213/mzm10694

Full text: PDF file (290 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:1, 185–188

Bibliographic databases:

ArXiv: 1505.00348
Document Type: Article
Received: 02.02.2015

Citation: D. V. Osipov, “The Discrete Heisenberg Group and Its Automorphism Group”, Mat. Zametki, 98:1 (2015), 152–155; Math. Notes, 98:1 (2015), 185–188

Citation in format AMSBIB
\Bibitem{Osi15}
\by D.~V.~Osipov
\paper The Discrete Heisenberg Group and Its Automorphism Group
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 1
\pages 152--155
\mathnet{http://mi.mathnet.ru/mz10694}
\crossref{https://doi.org/10.4213/mzm10694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399166}
\elib{http://elibrary.ru/item.asp?id=24073722}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 1
\pages 185--188
\crossref{https://doi.org/10.1134/S0001434615070160}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360070400016}
\elib{http://elibrary.ru/item.asp?id=24942110}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940109685}


Linking options:
  • http://mi.mathnet.ru/eng/mz10694
  • https://doi.org/10.4213/mzm10694
  • http://mi.mathnet.ru/eng/mz/v98/i1/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Beloshapka, S. O. Gorchinskiy, “Irreducible representations of finitely generated nilpotent groups”, Sb. Math., 207:1 (2016), 41–64  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. D. V. Osipov, A. N. Parshin, “Representations of the discrete Heisenberg group on distribution spaces of two-dimensional local fields”, Proc. Steklov Inst. Math., 292 (2016), 185–201  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. I. Mundet i Riera, “Finite groups acting symplectically on $T^2\times S^2$”, Trans. Amer. Math. Soc., 369:6 (2017), 4457–4483  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:268
    Full text:30
    References:22
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018